Vicks Nature Fusion cold and flu nighttime relief liquid, real honey
Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing.
Acetaminophen (650 mg), Dextromethorphan HBr (30 mg), Doxylamine Succinate (7.5 mg)
Citric Acid, Flavor, Glycerin, High Fructose Corn Syrup, Honey, Polyethylene Glycol, Propylene Glycol, Purified Water, Sodium Citrate
- Take only as directed - see Overdose warning.
- Use dose cup or tablespoon (TBSP).
- Do not exceed 4 doses per 24 hrs.
Adults & children 12 years & over 30 mL (2 TBSP) every 6 hrs.
- Children under 12 years ask a doctor.
- Each 30 mL dose cup contains: sodium 36 mg
Store at room temperature.
Shipping Weight : 0.50 lb